# SDR 06FDEA0906

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP T/E FROM STA XOF 458 TO XOF 467 FOUND 1EA CRACK 2 INCHES LONG ON UPPER SURFACE SKIN, 1EA CRACK ON INT CHANNEL REF SRM 57-52-01 PG 52, MANY RIVETS LOOSE ON UPPER AND LOWER SURFACE.  CUT AND REMOVED T/E CHANNEL AND REPAIRED IAW SRM 57-20-00 FIG 10 SRM 51-35-01 PG 1-13 VOL 2, SRM 51-35-02 PG 3-9 VOL 2, SRM 57-00-01 FIG 10 SHT 2 VOL 1.  REPAIRED SKIN IAW SRM 57-10-00 FIG 9 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F163398/N00398 AND IAW SRM 57-00-01 FIG 10 SHT 2 VOL 1.
